MathSciNet Relay Station
MathSciNet bibliographic data
MR1204751 47A20 (46J25)
Nakazi, Takahiko $\rho$-dilations and hypo-Dirichlet algebras. Acta Sci. Math. (Szeged) 56 (1992), no. 1-2, 175–181.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement